On the sandpile group of the square cycle Cn 2

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

25 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)457-467
Journal / PublicationLinear Algebra and Its Applications
Volume418
Issue number2-3
Publication statusPublished - 15 Oct 2006

Abstract

The sandpile group of a graph is a refinement of the number of spanning trees of the graph and is closely connected with the graph Laplacian. In this paper, the structure of the sandpile group on the square cycle Cn 2 is determined and it is shown that the Smith normal form of the sandpile group is always the direct sum of two or three cyclic groups. © 2006 Elsevier Inc. All rights reserved.

Research Area(s)

  • Critical group, Fibonacci number, Graph Laplacian, Sandpile group, Square of a cycle, The Smith normal form

Citation Format(s)

On the sandpile group of the square cycle Cn 2. / Hou, Yaoping; Woo, Chingwah; Chen, Pingge.

In: Linear Algebra and Its Applications, Vol. 418, No. 2-3, 15.10.2006, p. 457-467.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review